# SDR TRBA2010073

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 27,198 hours, 30,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: D25AB1115
- Part serial: 238
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AT EIS WHEN SELECT THE FLAPS TO 30 DEG. NEVER WENT DOWN, THE FLAPS WITH WENT AROUND, CAME BACK TO SJU AND THE FLAPS NEVER WENT DOWN TO FLAPS 15  OR 30 DEGREES, WITH MAKE A LANDING WITH FLAPS 0 DEG, FLAP 0 DEG LANDING PROCEDURES. R & R BOTH FLAP VALVE BLOCK FLOW RESTRICTORS IAW JIC 27-54-71, ALSO PERFORMED VISUAL INSP TO FLAP CONTROL SYS, FLAP ACTUATORS, HYD LINES CHECKED FOR RUBBING AND FOUND OK. PERFORMED OPS CHECK OF FLAP CONTROL SYS IAW JIC 27-51-00 AND FOUND WORKING PROPERLY AND LEAK CHECK GOOD.
